# SDR SWAA2015110445748

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 60,145 hours, 47,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623122MOD1
- Part serial: WN0313
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, FIRST OFFICERS SLIDING WINDOW CAME OPEN ON TAKEOFF.  R & R SLIDING WINDOW IAW MT.
